# SDR USAA040058

- Difficulty date: March 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 61,617 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED .5 INCH BY 1 INCH AREA, TOP OF INTERCOSTAL BS 324-345 LBL 18, WL 208.  REMOVED CORROSION AND FABRICATED FILLER STRAP PER SRM 51-40-02 AND BOEING DWG 141N5170.  (M)
